# SDR ASOA2012111402469

- Difficulty date: October 24, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT FS 349 TO 364.  REMOVED CORROSION IAW SRM 51-21-06-001-01-A01.  REMAINING MATERIAL THICKNESS OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.   CUT AWAY DAMAGED FLOOR SUPPORT ONLY AS SHOWN IAW REO 670-53-21-899.  FOUND TO BE SATISFACTORY.
